MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX IMPLANT (4.1)3.75X17 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX IMPLANT (4.1)3.75X17 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.586
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4).The dentist reported that 1 year and 1 month after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved and the patient presented bone type ii.
 
Additional Manufacturer Narrative
After the evaluation was noticed that the item received is different from the item reported on guarantee form by the complainant.Therefore, the lot number was not considered.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4) - the dentist reported that 1 year and 1 month after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved and the patient presented bone type ii.

Brand Name
TI TITAMAX EX IMPLANT (4.1)3.75X17 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8953662
Report Number3008261720-2019-04410
Device Sequence Number13985622
Product Code DZE
UDI-Device Identifier07898237568386
UDI-Public07898237568386
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/02/2019
Report Date (Section F) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/03/2020
Event Location Other
Date Report to Manufacturer08/06/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date09/02/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;